# SDR GNB2011F00001

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0300
- Engine: Cont TSIO520*
- System (JASC): 5101 · Aircraft Structures
- Part: Web
- Condition: Cracked
- Part time: 20,925 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND FOR/AFT AREA PREVIOUSLY ADDRESSED IN MEB 84-12.  REPAIR CONDUCTED IAW 8110-3 FAA APPROVED DATA, REF 135415A(14).
